# SDR DALA2023082306865

- Difficulty date: August 21, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N941DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38683
- Aircraft time: 22,594 hours, 16,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2929391) FWD CARGO COMPARTMENT R/H FLOOR BAFFLE STA 500G-500H CRACKED. REMOVED AND REPLACED CRACKED FWD CARGO R/H FLOOR BAFFLE STA 500G-STA 500H IAW B737 SRM 51-40-02-0G-0 4.A.C AND FIG 8, AND BOEING DWG 143A7505.
